In this paper, we introduce and examine the properties of some new class of ideal lacunary convergent sequence spaces using, an infinite matrix with respect to a modulus function F = ( fk) in 2-normed linear space. We study these spaces for some topological structures and algebraic properties. We also give some relations related to these sequence spaces.
"Some New I-Lacunary Generalized Difference Convergent Sequence Spaces in 2-Normed Spaces,"
Information Sciences Letters: Vol. 4
, PP -.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol4/iss3/4